# SDR DALA2021081004580

- Difficulty date: August 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 88,088 hours, 23,436 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 ONE DISBOND OF 1) 1.125" X 0.875" (LENGHT/WIDTH) ON OSS 490.1 APPROX. UPPER SURFACE AT LE SLAT 8 TRAILING EDGE WEDGE. CORRECTIVE ACTION: SUMMARY OF NRC 00077 : LE SLAT 8 TRAILING EDGE WEDGE. WAS REPAIRED PER B-757-200 S.R.M. (1903226)
